# SDR SWAA2023030103316

- Difficulty date: February 14, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-12 CENTER CABIN FLOOR PANEL 231YF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND MULTIPLE PLIES ON UPPER SURFACE FULL LENGTH OF BOARD. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP A; C; E-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. POTTING COMPOUND (A153219); RESIN (A162412); FIBERGLASS (A150508).  REQUEST OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. TAP TEST GOOD.;[04] REPAIRED CENTER CABIN FLOOR PANEL 231YF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-02-0 REPAIR GENERAL.;[05] VERIFIED STEPS 3-4
